MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(02)01953-0

Медицинская библиотека · American journal of ophthalmology · 2003

Iris cyst secondary to latanoprost mimicking iris melanoma.

Browning David J, Perkins Stephen L, Lark Kurt K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To report an ocular side effect of topical latanoprost therapy.

DESIGN

Single interventional case report.

METHODS

A 73-year-old woman on latanoprost for primary open-angle glaucoma developed an iris cyst simulating an iris melanoma.

RESULTS

The lesion disappeared over 8 weeks when latanoprost was stopped.

CONCLUSIONS

In managing patients with iris-pigmented lesions, the list of medications should be reviewed. If the patient takes latanoprost, a trial off latanoprost is warranted.

Для цитирования: Browning David J, Perkins Stephen L, Lark Kurt K. Iris cyst secondary to latanoprost mimicking iris melanoma.. American journal of ophthalmology. 2003. DOI: 10.1016/s0002-9394(02)01953-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.